# SDR DHL9870731C

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 65192228
- Condition: Cracked
- Location: Nr 7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 7 SPOILER ACTUATOR MOUNT CASTING CRACKED AT UPPER FLANGE AFT END BOTH SIDES.  INSTALLED NEW FITTING PER SRM 51-10-1.  N/R 1053.
